# SDR DL72S950370

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162249092
- Condition: Dented
- Location: Nr 8 Slat Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, RIGHT WING NR 8 SLAT WAS FOUND WITH THE LEADING EDGE SKIN DENTED AT 51 INCHES TO 57 INCHES FROM THE I/B END OF SLAT.  REPAIRED PER SRM 57-50-3 FIG 1.
